MAUDE Adverse Event Report: CENTURION MEDICAL PRODUCTS; ULTRASOUND PIV KIT

CENTURION MEDICAL PRODUCTS; ULTRASOUND PIV KIT
Catalog Number DYNDV2580
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "when connecting the normal saline syringe to the needleless connector i noticed it leaking" because "the plastic tip remained in the needleless connector and compressed it so the iv was just bleeding back.".
 
Additional Manufacturer Narrative
It was reported that "when connecting the normal saline syringe to the needleless connector i noticed it leaking" because "the plastic tip remained in the needleless connector and compressed it so the iv was just bleeding back." the customer reported the needless connector required replacement, and there was "no harm to patient".Despite good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.No additional details are available related to the customer reported issue.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn (b)(4) on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Update to h6: investigation findings.

Common Device Name
ULTRASOUND PIV KIT
Manufacturer (Section D)
CENTURION MEDICAL PRODUCTS
tri-state de mexico
s. de r.l. de c.v
mexicali, baja california 21397
MX  21397
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key22341360
Report Number3004519921-2025-00025
Device Sequence Number13029019
Product Code LRS
UDI-Device Identifier10653160359937
UDI-Public10653160359937
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue NumberDYNDV2580
Device Lot Number2024112190
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Supplement Date Received by Manufacturer07/10/2025
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/21/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown